Acta Mathematica Sinica, English Series

, Volume 28, Issue 1, pp 133–144 | Cite as

Lp bounds for singular integrals with rough kernels on product domains

Article

Abstract

This paper is concerned with singular integral operators on product domains with rough kernels both along radial direction and on spherical surface. Some rather weaker size conditions, which imply the Lp-boundedness of such operators for certain fixed p (1 < p < ∞), are given.

Keywords

Singular integral rough kernel product domain Littlewood-Paley theory Fourier transform estimate 

MR(2000) Subject Classification

42B20; 42B25 42B15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Supplementary material

10114_2011_9368_MOESM1_ESM.tex
Supplementary material, approximately 47.2 KB.

References

  1. [1]
    Fefferman, R.: Singular integrals on product domains. Bull. Amer. Math. Soc., 4, 195–201 (1981)MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    Fefferman, F., Stein, E. M.: Singular integrals on product domains. Adv. in Math., 45, 117–143 (1982)MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    Duoandikoetxea, J.: Multiple singular integrals and maximal functions along hypersurfaces. Ann. Inst. Fourier, Gronble, 36(4), 185–206 (1986)MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    Al-Salman, A., Al-Qassem, H., Pan, Y.: Singular integrals on product domains. Indiana Univ. Math. J., 55(1), 369–387 (2006)MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    Al-Qassem, H., Pan, Y.: L p boundedness for singular integrals with rough kernels on product domains. Hokkaido Math. J., 31, 555–613 (2002)MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    Chen, J.: L p boundedness of singular integrals on product domains. Sci. China Ser. A, 44(6), 681–689 (2001)MathSciNetMATHGoogle Scholar
  7. [7]
    Ding, Y.: A class of rough singular integral operators on product domains. Acta Mathematica Sinica, Chinese Series, 40(5), 687–694 (1997)MathSciNetMATHGoogle Scholar
  8. [8]
    Fan, D., Guo, K., Pan, Y.: Singular integrals with rough kernels on product spaces. Hokkaido Math. J., 28, 435–460 (1999)MathSciNetCrossRefMATHGoogle Scholar
  9. [9]
    Wu, H.: General Littlewood-Paley functions and singular integral operators on product spaces. Math. Nachr., 279(4), 431–444 (2006)MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    Wu, H., Yang, S.: On multiple singular integrals along polynomial curves with rough kernels. Acta Mathematica Sinica, English Series, 24(2), 177–184 (2008)MathSciNetCrossRefMATHGoogle Scholar
  11. [11]
    Ying, Y.: A note on singular integral operators on product domains (in Chinese). J. Math. Study, 32(3), 264–271 (1999)MathSciNetMATHGoogle Scholar
  12. [12]
    Walsh, T.: On the function of Marcinkiewicz. Studia Math., 44, 203–217 (1972)MathSciNetMATHGoogle Scholar
  13. [13]
    Grafakos, L., Stefanov, A.: L p bounds for singular integrals and maximal singular integrals with rough kernels. Indiana Univ. Math. J., 47, 455–469 (1998)MathSciNetCrossRefMATHGoogle Scholar
  14. [14]
    Fan, D., Sato, S.: A note on the singular integrals associated with a variable surface of revolution. Math. Inequal. Appl., 12(2), 441–454 (2009)MathSciNetGoogle Scholar
  15. [15]
    Chen, J., Ding, Y., Fan, D.: Certain square functions on product spaces. Math. Nachr., 230, 5–18 (2001)MathSciNetCrossRefMATHGoogle Scholar
  16. [16]
    Stein, E. M.: Harmonic Analysis: Real-variable Methods, Orthogonality and Oscillatory Integral, Princeton University Press, Princeton, 1993MATHGoogle Scholar
  17. [17]
    Fan, D., Pan, Y.: Singular integral with rough kernels supported by subvarieties. Amer. J. Math., 119, 799–839 (1997)MathSciNetCrossRefMATHGoogle Scholar
  18. [18]
    Stein, E. M.: Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, 1970MATHGoogle Scholar

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.School of Mathematics and Computer SciencesGannan Normal UniversityGanzhouP. R. China
  2. 2.Department of MathematicsUniversity of Wisconsin-MilwaukeeMilwaukeeUSA
  3. 3.School of Mathematical SciencesXiamen UniversityXiamenP. R. China

Personalised recommendations